For the last 9 months ive had this itchy rash on my inner thigh/ labia. At first I though it was just dry skin but it hasn'tgone away and its wrinkeled my skin. it gets extremely itchy and stings at times. Ive never had sex , please help me.
The itch could be due to sweat dermatitis. It could also be a fungal infection like tinea cruris. Keep the area dry, wear loose fitting clothes, and change undergarments at least twice a day. Many treatment options are there like Clotrimazole 1%, Miconazole nitrate 2%, Tolnaftate 1%, ketoconazole, terfibnafine and Butenafine hydrochloride 1%. Many OTC products containing these salts are available, your pharmacist can help. Try a combination of two and apply until the round marks you see disappear. Continue application for 2 weeks after the marks disappear. The cause for persistence is that the treatment is often left in between. After the itch and dryness goes, you have to continue applying for at least another 2 weeks for the infection to be completely cured from the lower most layer of the skin. Wash your hands well and dry them properly both before and after the application. Meanwhile test for blood sugar level to see if it is high for diabetes too can prevent resolution of fungal infection. Take any anti-allergic tablet or antihistamine to overcome itching. Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.